MAUDE Adverse Event Report: COOK INC ARNDT ENDOBRONCHIAL BLOCKER SET; CBI; TUBE, TRACHEAL/BRONCHIAL, DIFFERENTIAL VENTILATION (W/WO CONNECTOR)

COOK INC ARNDT ENDOBRONCHIAL BLOCKER SET; CBI; TUBE, TRACHEAL/BRONCHIAL, DIFFERENTIAL VENTILATION (W/WO CONNECTOR)
Model Number G44114
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown or unavailable.D2a- additional common name: bts: tube, bronchial (w/wo connector).D2b- additional product code: bts.H3 - device evaluated by mfg.? device evaluation anticipated but has not begun.Awaiting device return.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned or that a death or serious injury occurred; nor is it admission that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
It was reported that the balloon from an arndt endobronchial blocker set could not be inflated.This was discovered prior to use after opening the packaging.A new like-device was opened to complete the procedure successfully.As reported, the patient did not experience any adverse effects or require any additional procedures due to this occurrence.
 
Additional Manufacturer Narrative
Investigation ¿ evaluation: it was reported that the balloon from an arndt endobronchial blocker set could not be inflated.This was discovered prior to use after opening the packaging.A new like-device was opened to complete the procedure successfully.As reported, the patient did not experience any adverse effects or require any additional procedures due to this occurrence.Reviews of the documentation including the complaint history, drawing, device history record, quality control procedures, manufacturing instructions and instructions for use (ifu), as well as a visual inspection and functional testing of the returned device, were completed during the investigation.One prior to use device was returned for evaluation.A functional test of the complaint device confirmed balloon leakage through a pinhole.Additionally, a document-based investigation evaluation was performed.A review of the device master record (dmr) found that sufficient inspection activities are in place to identify this failure mode prior to distribution.A review of the device history record (dhr) found potentially relevant quality control discrepancies, in which two devices were scrapped prior to further processing.It should be noted that there were no other complaints associated with the final product lot number.Cook also reviewed the product labeling.The product ifu, [c_t_aebs_rev6] ¿arndt endobronchial blocker set,¿ provides the following information to the user related to the reported failure mode: warnings: ¿the enclosed blocker balloon is a high-volume, low-pressure design.Excessive manipulation over a prolonged period may cause balloon rupture or deflation.¿ precautions ¿care should be taken to ensure the balloon remains fully inflated during longer procedures.Following insertion of the blocker balloon through he multiport adapter, the balloon should be test inflated¿.Instructions for use: ¿warning: the lungs should be carefully auscultated following initial endobronchial blocker placement and balloon inflation to ensure proper functioning of the endobronchial blocker.9.Do not overinflate balloon.Average inflation volumes 7.0 adult spherical 2.0cc-6.0cc¿.Evidence provided upon review of dmr, product labeling, dhr, and device failure analysis, does not indicate the device was manufactured out of specification.There is no evidence of nonconforming material in house or in the field.Based on the information provided, examination of the returned product, and the results of this investigation, it was concluded that component failure unrelated to manufacturing or design deficiencies contributed to the reported event.Per the risk assessment no further action is required.The appropriate personnel have been notified.Cook will continue to monitor for similar complaints.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
No additional information regarding patient and/or event details has been received since the previous medwatch report was sent.

Brand Name
ARNDT ENDOBRONCHIAL BLOCKER SET
Common Device Name
CBI; TUBE, TRACHEAL/BRONCHIAL, DIFFERENTIAL VENTILATION (W/WO CONNECTOR)
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key23768193
Report Number1820334-2025-01536
Device Sequence Number13419590
Product Code CBI
UDI-Device Identifier00827002441149
UDI-Public(01)00827002441149(17)261121(10)15766550
Combination Product (Y/N)N
Initial Reporter CountryCN
PMA/510(K) Number
K021920
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG44114
Device Catalogue NumberC-AEBS-7.0-65-SPH-AS
Device Lot Number15766550
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2025
Supplement Date Received by Manufacturer04/10/2026
Initial Report FDA Received Date12/10/2025
Supplement Report FDA Received Date04/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown